J. Nonl. Evol. Equ. Appl. 2020 (8), pp. 149-162, published on October 31, 2020:

Partially Observed Nonlinear Evolution Equations on Banach Spaces and their Optimal feedback Control Laws Determined by Measures

N. U. Ahmed

EECS, University of Ottawa, Ottawa, Canada

Received on July 30, 2019
Accepted on September 27, 2019

Communicated by Khalil Ezzinbi

Abstract.  In this paper we consider partially observed control problems for a class of nonlinear coupled evolution equations on the product of a pair of Banach spaces.The observer dynamics is subject to (possibly) impulsive perturbation. We use relaxed controls covering non-convex control problems. We prove existence of mild solutions and their regularity properties. Then we prove continuous dependence of solutions with respect to control measures. These results are then used to prove existence of optimal feedback control laws.
Keywords:Partially Observed Systems, Optimal Feedback Operator, Measure Valued Controls, Existence of solutions, Existence of optimal feedback controls.
2010 Mathematics Subject Classification:   34G20, 34H05, 49J27, 49J55, 93C20.

Download Full Text: JNEEA-vol.2020-no.8.pdf [263 KB]